MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced pericardial effusion.During a pulse field ablation (pfa) procedure to treat atrial fibrillation a farawave nav catheter was used.It was noted that the patient had a patent foramen ovale which was crossed with a coronary sinus catheter.A therapeutic activated clotting time was maintained during the procedure.The procedure was completed and the farawave was removed from the patient, but during a routine post-procedure imaging sweep using intracardiac echocardiography (ice) a pericardial effusion was observed at the basal right ventricle (rv).Pericardiocentesis was performed and the patient was admitted to the telemetry unit of the hospital.The current condition of the patient is unavailable.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.When any further relevant information is obtained, a supplemental medwatch will be filed.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.

Brand Name
FARAWAVE? NAV
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50731864
Report Number2124215-2026-48667
Device Sequence Number16099892
Product Code QZI
UDI-Device Identifier00191506043193
UDI-Public(01)00191506043193
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight211 LB